MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH NB INFR ZERO 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH NB INFR ZERO 14CM; INFLATABLE PENILE PROSTHESIS
Model Number EN28142400
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, leak.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of pain, quality accepts the physician's observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
Additional information received indicated there was a leak at the pump black tubing.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation and corrected report number information.A touch pump and two cylinders were received for evaluation.Examination and testing of the returned components revealed a separation in both cylinder bladders.Testing revealed these to be sites of leakage.Microscopic examination of the surfaces revealed they had a melted appearance, indicating contact with cauterizing instrumentation.The inlet tube with connector was detached to allow testing.No functional abnormalities are noted with the pump or detached tubing.The information received indicated there was leakage, but because no functional abnormalities were noted with the returned components, this complaint cannot be confirmed as reported.Because these components were released according to manufacturing and quality control procedures, quality concluded that the observed separations in both cylinder bladders occurred subsequent to the device packaging being opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separation most likely occurred during or subsequent to explant.This separation is not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.A report submitted on 05/24/2019, was submitted as a follow-up to 2125050-2019-00180-001 incorrectly.Please disregard 2125050-2019-00180-001.

Brand Name
TITAN TOUCH NB INFR ZERO 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek 3050
DA  3050
MDR Report Key8405218
Report Number2125050-2019-00180
Device Sequence Number269006
Product Code FHW
UDI-Device Identifier05708932539074
UDI-Public05708932539074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN28142400
Device Catalogue NumberEN2814
Device Lot Number4084904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
02/07/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date05/24/2019
07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR